# SDR K11A2015031725003

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,355 hours, 34,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 950B + 16", LBL 46.
